Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Reasons for late period while on pill?


 Binkalette - Wed Nov 16, 2005 5:35 pm

I've been taking ortho tri cyclen lo since april '05. This month I had sex once right after my period, and he didn't do anything inside of me. Then on saturday (my periods supposed to start on sunday) I bled mostly brown but some red blood..not enough to fill a tampon.. And now it's not doing anything.. It's been a little brown..and that's it. Nothing.. Could it still be comming? Or is it just gonna skip or what? I'm so confused... :(
 Binkalette - Fri Nov 18, 2005 4:42 pm

Ok..still no period..I took an EPT pregnancy test..It came back negative..just like I thought...So what could be causing this? Should I just not take the pill this month and wait for my period? Or should I just keep going?

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us